HomeAnswersPsychiatrymasturbationI am 34-year-old married man, and I masturbate two to three times daily. How do I stop it?

How to treat porn addiction and excess masturbation?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Answered by

Dr. Manjunadh M

Medically reviewed by

iCliniq medical review team

Published At September 13, 2023
Reviewed AtNovember 29, 2023

Patient's Query

Hello doctor,

I am a 34-year-old man, married, and have a son. Regular masturbation is my issue. I am a businessman, and I am staying alone. My family is in my hometown.

I am masturbating daily two to three times. I will do it by watching online porn movies. Recently I visited a doctor and took Depsert 25 mg (daily 2) but it did not stop the habit. Now I am taking medicine and masturbating daily.

This habit started in my college days. Even after marriage, it continued, and I do not feel much interested in direct sex but will do it. Whenever I get free time I am watching porn on my mobile and doing it. I want to stop it.

Please help me.

Thank you.

Answered by Dr. Manjunadh M

Hi,

Welcome to icliniq.com.

I have read your query and understand your concern.

Masturbation as such is not a harmful habit unless it is causing any kind of dysfunction in your routine. It is a stress buster and helps to maintain sexual function. It is difficult to stop all of a sudden so you got to reduce the frequency, in fact, seven times per week may not do any harm.

The main part is to reduce the time you spent alone, try to keep yourself engaged, remove sources of porn from your mobile or laptop, and when you get that impulse to masturbate try to go out of the house or do mild exercise. Join a gym for daily exercise, and spent more time with friends or family.

I suggest changing the medication from Depsert to capsule Fludac (Fluoxetine) 20 milligrams, once daily. It is basically your effort that can help to reduce this habit.

Thank you.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Manjunadh M
Dr. Manjunadh M

Psychiatry

Community Banner Mobile

iCliniq's FREE Newsletters

Expert-backed health and wellness information, delivered to your email.

Subscribe iCliniq
By clicking Subscribe, I agree to the iCliniq Terms & Conditions and Privacy Policy and understand that I may opt out of iCliniq subscriptions at any time.

Read answers about:

masturbationporn addiction

Ask your health query to a doctor online

Psychiatry

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy